Alert archive / Kentucky / Flash Flood Warnings in 2009

Flash Flood Warning 9, NWS Wilmington, OH

June 25, 2009Pendleton County, Kentucky

NWS Wilmington, OH issued this flash flood warning at Jun 25, 2009, 6:58 PM EDT for Pendleton County, Kentucky. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2009, 6:58 PM EDT (22:58 UTC)
Expired
Jun 25, 2009, 9:00 PM EDT
In force
2 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

County Pendleton County, KY

The radar

The Cincinnati radar (KILN), 91 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.0 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2009-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1492 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2009-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1492 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
1205 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KILN 252258
FFWILN
KYC191-260100-
/O.NEW.KILN.FF.W.0009.090625T2258Z-090626T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
658 PM EDT THU JUN 25 2009

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN PENDLETON COUNTY IN NORTHERN KENTUCKY...

* UNTIL 900 PM EDT.

* AT 656 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THAT THUNDERSTORMS HAD PRODUCED HEAVY RAINFALL ACROSS THE WARNED   
  AREA. RADAR ESTIMATED THUNDERSTORMS WITH AN ADDITION 1 TO 2 INCHES 
  MOVING BACK INTO AREAS WHICH HAD ALREADY RECEIVED FLOODING. 
  FLOODING HAD BEEN DE MOSSVILLE AREA.

* HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA WITH ANOTHER   
  1 TO 2  INCHES POSSIBLE THROUGH 900 PM EDT. RUNOFF FROM THIS   
  EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.

SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...FALMOUTH AND
BUTLER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY. DO NOT DRIVE
YOUR VEHICLE INTO WATER OF AN UNKNOWN DEPTH ON THE THE ROAD. IT ONLY
TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3861 8450 3879 8454 3880 8448 3881 8440
      3883 8435 3884 8430 3866 8431

$$
2 follow-up statements
000 
WGUS51 KILN 252301 CCA
FFWILN
KYC191-260100-
/O.COR.KILN.FF.W.0009.090625T2258Z-090626T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
658 PM EDT THU JUN 25 2009

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN PENDLETON COUNTY IN NORTHERN KENTUCKY...

* UNTIL 900 PM EDT.

* AT 656 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THAT THUNDERSTORMS HAD PRODUCED HEAVY RAINFALL ACROSS THE WARNED   
  AREA. RADAR ESTIMATED THUNDERSTORMS WITH AN ADDITION 1 TO 2 INCHES 
  MOVING BACK INTO AREAS WHICH HAD ALREADY RECEIVED FLOODING.   
  FLOODING HAD BEEN REPORTED IN THE DE MOSSVILLE AREA AND 
  GARDNERSVILLE AREAS.

* HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA WITH ANOTHER   
  1 TO 2  INCHES POSSIBLE THROUGH 900 PM EDT. RUNOFF FROM THIS   
  EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.

SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...FALMOUTH AND
BUTLER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY. DO NOT DRIVE
YOUR VEHICLE INTO WATER OF AN UNKNOWN DEPTH ON THE THE ROAD. IT ONLY
TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3861 8450 3879 8454 3880 8448 3881 8440
      3883 8435 3884 8430 3866 8431

$$
000 
WGUS71 KILN 260055
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
855 PM EDT THU JUN 25 2009

KYC191-260106-
/O.EXP.KILN.FF.W.0009.000000T0000Z-090626T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PENDLETON KY-
855 PM EDT THU JUN 25 2009

...THE FLASH FLOOD WARNING FOR NORTHWESTERN PENDLETON COUNTY WILL
EXPIRE AT 900 PM EDT...

STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING
TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3861 8450 3879 8454 3880 8448 3881 8440
      3883 8435 3884 8430 3866 8431

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 4:50 PM EDT, 2 hours 8 minutes earlier.

Area forecast discussion, Jun 25, 4:50 PM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
450 PM EDT THU JUN 25 2009

.SYNOPSIS...
A COLD FRONT WILL MOVE INTO THE REGION TONIGHT...SLOWLY SAGGING
SOUTH ACROSS THE AREA ON FRIDAY. HIGH PRESSURE WILL BUILD INTO
THE AREA FRIDAY NIGHT. THE NEXT COLD FRONT IS EXPECTED TO ARRIVE
SATURDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
COMPLEX MESOSCALE FORECAST FOR TONIGHT. A WEAK TROF AXIS EXTENDING
FROM N CNTRL KY INTO CNTRL OHIO THIS AFTN HAS BEEN THE FOCUS FOR
SCATTERED SHOWERS AND THUNDERSTORMS...SOME SEVERE WITH DAMAGING
WINDS...LARGE HAIL...AND VERY HEAVY RAIN. IT APPEARS THAT THIS AREA
SHOULD DECREASE SOME IN COVERAGE BY THIS EVENING AS FOCUS FOR
CONVECTIVE ACTIVITY SHIFTS TO THE NRN ZONES DUE TO AN APPROACHING
COLD FRONT. BEST SHEAR THIS EVENING WILL BE ACROSS OUR NORTH. WILL
MAINTAIN SEVERE THUNDERSTORM WATCH 510 FOR THE NORTH UNTIL 10 PM
EDT. WATCH MAY HAVE TO BE EXTENDED AND/OR EXPANDED DEPENDING ON
DEVELOPMENT.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
COLD FRONT WILL SLOWLY SAG SOUTH TO THE NRN FCST AREA BY FRIDAY
MORNING. CONVECTION SHOULD SHOW SOME DECREASING TREND TOWARD
MORNING DUE TO THE LACK OF STRONG LOW LVL FORCING...BUT IT
SHOULD NOT COMPLETELY SHUT OFF. FRONT WILL TRAVERSE SLOWLY ACRS
THE SRN HALF OF THE FCST AREA FRIDAY AFTN. HAVE KEPT 20 AND 30
POPS ALONG AND AHEAD OF THE FRONT.

COLD FRONT SHOULD BE SOUTH OF THE REGION BY FRIDAY NIGHT...ENDING
THE THREAT FOR ADDITIONAL RAIN. SFC HIGH PRESSURE WILL THEN BUILD
INTO OUR AREA FROM THE NORTH.

DESPITE FRONTAL PASSAGE...TEMPS WILL CONTINUE ON THE WARM SIDE AS
COOLEST AIR WILL REMAIN TO OUR NE.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
HIGH PRESSURE ACROSS THE AREA AT THE BEGINNING OF THE PERIOD WILL
QUICKLY MOVE OFF TO THE SOUTHEAST AS A COLD FRONT APPROACHES. THE
FRONT WILL MOVE THROUGH THE AREA LATE SATURDAY NIGHT INTO SUNDAY
MORNING BRINGING SHOWERS AND THUNDERSTORMS.

AN UPPER LOW WILL DROP SOUTHEAST THROUGH THE GREAT LAKES DURING THE
FIRST HALF OF THE WEEK. THIS WILL BRING COOLER CONDITIONS AND THE
POTENTIAL FOR DIURNAL SHOWERS AND THUNDERSTORMS. HAVE LIMITED POPS
TO LOW CHANCE AT THIS POINT MAINLY FOR THE NORTHEAST ZONES. BY
THURSDAY THE UPPER LOW WILL MOVE OFF THE EAST. SO TEMPERATURES WILL
BE ABLE TO REBOUND CLOSE TO NORMAL WITH DRY CONDITIONS.
&&

.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
MID LEVEL SHORTWAVE TO DIG SOUTHEAST THRU THE GREAT LAKES TODAY/TONIGHT.
ASSOCIATED SLOW MOVING COLD FRONT TO DROP SOUTH INTO THE SRN GREAT LAKES
THIS AFTN AND THEN TO NEAR THE OHIO RIVER BY FRIDAY MORNING. IN THE
WARM AIRMASS AHD OF THIS FRONT...ISOLD SHOWERS AND THUNDERSTORMS
WHICH DEVELOPED OVERNIGHT DUE TO THE WEAK CONVERGENCE FROM A PRE-
FRONTAL TROF AND MARGINAL INSTBY HAVE DIMINISHED IN COVERAGE. SOME
PATCHY MVFR VSBY RESTRICTIONS WL BURN OFF QUICKLY THIS MORNING.

EXPECT THE AIRMASS TO DESTABILIZE THIS AFTN. GFS SOLN APPEARS OVER
DONE WITH SFC DEWPOINTS OF 75 PLUS AND THUS OVERESTIMATES THE INSTABILITY.
NAM APPEARS MORE REALISTIC WITH MODERATE INSTBY DEVELOPING WITH BLYR
CAPES OF 2000-2500 J/KG DURG THE AFTN.

EXPECT SCTD SHOWERS/THUNDERSTORMS TO DEVELOP DURG THIS AFTN IN THE MODERATE
INSTBY AND COVERAGE OF THESE STORMS SHUD INCREASE DURG THE LATE AFTN...
ESPECIALLY ACRS THE NRN TAF SITES CLOSER TO THE FRONTAL BOUNDARY.
DUE TO UNCERTAINTY OF TIMING AND COVERAGE HAVE TEMPO GROUPS FOR
SHOWERS WITH CB MENTIONED. WITH THE FRONTAL BOUNDARY PUSHING THRU
THE TAF SITES OVERNIGHT...HAVE CONTD VCSH WITH CB MENTION. HAVE
THREAT FOR PRECIP ENDING AT 30 HOUR KCVG TAF SITE AT 15Z ON
FRIDAY.

OUTLOOK...THUNDERSTORMS ARE POSSIBLE ON SUNDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HICKMAN
NEAR TERM...HICKMAN
SHORT TERM...HICKMAN
LONG TERM...
AVIATION...SITES
Hazardous weather outlook, Jun 25, 2:34 PM EDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
234 PM EDT THU JUN 25 2009

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-051>055-060>065-
070>074-077>082-088-261845-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-DARKE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
234 PM EDT THU JUN 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A COLD FRONT WILL CROSS THE AREA TODAY AND TONIGHT. THUNDERSTORMS
WILL DEVELOP ALONG THE FRONT. SOME OF THE THUNDERSTORMS MAY REACH
SEVERE LIMITS IN THE MODERATELY UNSTABLE AIRMASS ASSOCIATED WITH
THE FRONT. DAMAGING WINDS WILL BE THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

OHZ026-034-035-043>046-056-261845-
HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN-UNION OH-DELAWARE-LICKING-
234 PM EDT THU JUN 25 2009

...SEVERE THUNDERSTORM WATCH 510 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY
OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

A COLD FRONT WILL CROSS THE AREA TODAY AND TONIGHT. THUNDERSTORMS
WILL DEVELOP ALONG THE FRONT. SOME OF THE THUNDERSTORMS MAY REACH
SEVERE LIMITS IN THE MODERATELY UNSTABLE AIRMASS ASSOCIATED WITH
THE FRONT. DAMAGING WINDS WILL BE THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Jun 25, 5:04 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
504 PM EDT THU JUN 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     1 NW BUTLER             38.80N 84.38W
06/25/2009                   PENDLETON          KY   LAW ENFORCEMENT

            TREES DOWN IN THE GRASSY CREEK AREA.

&&

WOODRUM
Special weather statement, Jun 25, 5:49 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
549 PM EDT THU JUN 25 2009

OHZ071-252215-
WARREN OH-
549 PM EDT THU JUN 25 2009

...A STRONG THUNDERSTORM WILL AFFECT WESTERN WARREN COUNTY THROUGH
615 PM EDT...

AT 548 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM LOCATED NEAR LEBANON  AND WAS NEARLY STATIONARY.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...LEBANON.

THIS STORM WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH
MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO
PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.
Local storm report, Jun 25, 6:05 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
605 PM EDT THU JUN 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     HAIL             BAINBRIDGE              39.23N 83.21W
06/25/2009  E1.00 INCH       ROSS               OH   AMATEUR RADIO

&&

WOODRUM
Local storm report, Jun 25, 6:10 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
610 PM EDT THU JUN 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     HAIL             BURLINGTON              39.02N 84.72W
06/25/2009  E1.00 INCH       BOONE              KY   TRAINED SPOTTER

&&

WOODRUM
Local storm report, Jun 25, 6:34 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
634 PM EDT THU JUN 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     HAIL             FLORENCE                38.99N 84.64W
06/25/2009  E0.75 INCH       BOONE              KY   TRAINED SPOTTER

&&

WOODRUM
Local storm report, Jun 25, 6:45 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
645 PM EDT THU JUN 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     HAIL             FLORENCE                38.99N 84.64W
06/25/2009  E0.88 INCH       BOONE              KY   TRAINED SPOTTER

&&

WOODRUM

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 2:44 PM EDTSevere Thunderstorm WarningILNLewis46 min
Jun 25, 2:49 PM EDTSevere Thunderstorm WarningILNBracken, Campbell, Pendleton, Robertson41 min
Jun 25, 3:06 PM EDTAreal Flood AdvisoryILNBracken, Robertson114 min
Jun 25, 3:27 PM EDTFlash Flood WarningILNBracken, Pendleton3 hr
Jun 25, 4:00 PM EDTSevere Thunderstorm WarningILNBracken, Pendleton45 min
Jun 25, 4:13 PM EDTTornado WarningILNPendleton32 min
Jun 25, 4:23 PM EDTSevere Thunderstorm WarningILNCampbell, Kenton, Pendleton37 min
Jun 25, 4:55 PM EDTFlash Flood WarningILNPendleton2 hr
Jun 25, 6:07 PM EDTSevere Thunderstorm WarningILNBoone38 min
Jun 25, 7:14 PM EDTSevere Thunderstorm WarningILNBoone, Campbell, Kenton46 min
Jun 25, 7:28 PM EDTAreal Flood AdvisoryILNBoone, Kenton2 hr
Jun 25, 7:41 PM EDTFlash Flood WarningILNBoone2 hr
Jun 25, 7:49 PM EDTSevere Thunderstorm WarningILNGrant, Owen41 min
Jun 25, 7:49 PM EDTSevere Thunderstorm WarningILNBoone, Kenton41 min

Nearby

Flash Flood Warnings in Kentucky, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.